# SDR ASAA2016011814869

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,088 hours, 10,192 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ON TAXI OUT, ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH. FMCS RESTORED NORMAL.  MESSAGE NO LONGER DISPLAYED.
